# SDR SWAA2022051997201

- Difficulty date: April 23, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2022-211507. REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG: 141A1110 REV: CORRECTED STEP 1: REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG: 141A1110 REV:- SEE INDIVIDUAL SIGN OFF BELOW; REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 ; SRM 51-10-02 ITEM 9 AND DWG: 141A1110 REV:- SEE INDIVIDUAL SIGN OFF BELOW; REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DWG: 141A1110 REV.
